Advances in Differential Equations

An ultracontractivity property for semigroups generated by the $p$-Laplacian with nonlinear Wentzell-Robin boundary conditions

Mahamadi Warma

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let ${\Omega}\subset{\mathbb{R}}^N$ be a bounded domain with a Lipschitz boundary and let ${\sigma}$ be the restriction to ${\partial \Omega}$ of the $(N-1)$-dimensional Hausdorff measure. Let $B:\;{\partial \Omega}\times{\mathbb{R}}\to [0,+\infty]$ be ${\sigma}$-measurable in the first variable and assume that for ${\sigma}$-almost every $x\in{\partial \Omega}$, $B(x,\cdot)$ is a proper, convex, lower semicontinuous functional. We prove that, for every $p\in [2, N)$, the nonlinear submarkovian semigroup $S_{B,p}$ on $L^2({\Omega})\times L^2({\partial \Omega})$ generated by the operator $\Delta_p:=\mbox{div}(|\nabla u|^{p-2}\nabla u)$ with the nonlinear Wentzell-Robin type boundary conditions \[\Delta_pu+|\nabla u|^{p-2}\frac{\partial u}{\partial n} +\beta(\cdot,u)\ni 0\;\;\mbox{ on }\;{\partial \Omega},\] satisfies the following H\"older-continuity type property: for every $q\ge 2$, and for all $U_0, V_0\in L^q({\Omega})\times L^q({\partial \Omega})$ the following holds: \[\|S_{B,p}(t)U_0-S_{B,p}(t)V_0\|_{L^\infty({\Omega})\times L^\infty({\partial \Omega})}\le C_1e^{C_2t}t^{-\alpha}\|U_0-V_0\|_{L^q({\Omega})\times L^q({\partial \Omega})} ^{\gamma},\] where $C_1$ and $C_2$ are positive constants depending only on $p, q, N$ and ${\Omega}$ and $\alpha, \gamma$ are suitable positive constants depending only on $p, q$ and $N$.

Article information

Source
Adv. Differential Equations Volume 14, Number 7/8 (2009), 771-800.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867234

Mathematical Reviews number (MathSciNet)
MR2527693

Zentralblatt MATH identifier
1180.35301

Subjects
Primary: 35K05: Heat equation 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

Warma, Mahamadi. An ultracontractivity property for semigroups generated by the $p$-Laplacian with nonlinear Wentzell-Robin boundary conditions. Adv. Differential Equations 14 (2009), no. 7/8, 771--800. https://projecteuclid.org/euclid.ade/1355867234.


Export citation